# SDR QXEA0101652

- Difficulty date: October 13, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 40,191 hours, 50,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 1284
- Condition: Discharged
- Location: Cabin
- Part time: 6,808 hours, 6,683 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - LEFT AND RIGHT AFT EVACUATION LIGHTS ON FUSELAGE WING/BELLY ARE INOPERABLE.  REMOVED AND REPLACED BATTERY POWER SUPPLY.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
